# SDR WX0A2022041174052

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 43,333 hours, 28,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852762
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATT FAILED EPSU TEST MESSAGE BAT/EPSU (13WL) AFT L. / RAR EPSU (13WL) BATTERY IAW AMM 33-51-38 PB 401 CONF 00. OPS CHK GOOD."
